Sh:524

Bib entry
@article{Sh:524,
 author = {Shelah, Saharon and Thomas, Simon, R.},
 title = {{The cofinality spectrum of the infinite symmetric group}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {62},
 number = {3},
 year = {1997},
 pages = {902--916},
 issn = {0022-4812},
 doi = {10.2307/2275578},
 mrclass = {03E35 (20B30)},
 mrnumber = {1472129},
 mrreviewer = {A. Kanamori},
 doi = {10.2307/2275578},
 note = {\href{https://arxiv.org/abs/math/9412230}{arXiv: math/9412230}},
 arxiv_number = {math/9412230}
}